# SDR DLM88992646

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Seized
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED FUMES IN CABIN.  FOUND FUMES COMING FROM CEASED CABIN AIR RECIR FAN.  PULLED AND COLLARED C/B'S, FWD RECIR FAN TO MCO AND PLAC PER MEL 21-00-43.
